Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Nonlinear difference equations analytic in a parameter


Author: C. F. Stephens
Journal: Trans. Amer. Math. Soc. 64 (1948), 268-282
MSC: Primary 39.0X
DOI: https://doi.org/10.1090/S0002-9947-1948-0026229-6
MathSciNet review: 0026229
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [R] D. Carmichael, The present state of the difference calculus and the prospect for the future, Amer. Math. Monthly vol. 31 (1924) pp. 169-183. MR 1520406
  • 1. Heinrich Löwig, Zur Theorie der nichtlinearen Differenzengleichungen, Acta Math. vols. 57-58, pp. 293-340.
  • [J] Horn, Zur Theorie nichtlinearen Differential und Differenzengleichungen, J. Math. Pures Appl. vol. 141 (1912) pp. 200-216.
  • 2. -, Über eine nichtlineare Differenzengleichung, Jber. Deutschen Math. Verein, vol. 26, pp. 230-251.
  • [F] R. Moulton, Differential equations, New York, Macmillan, 1930.
  • [N] E. Nörlund, Neuere Untersuchungen über Differenzengleichungen, Encyklopädie der Mathematischen Wissenschaften II, 3-2, 1923, pp. 705-711.
  • 3. Oskar Perron, Über Stabilität und asymptotisches Verhalten der Lösungen eines System endlicher Differenzengleichungen, Journal für Mathematik vol. 161, pp. 41-64.
  • 4. Ta Li, Die Stabilitätsfrage bei Differenzengleichungen, Acta Math. vol. 63 (1934) pp. 99-141. MR 1555392
  • [W] J. Trjitzinsky, Non-linear difference equations, Compositio Math. vol. 5 (1937-1938) pp. 1-60. MR 1556988
  • 5. -, Concerning linear difference equations containing a parameter, Annali di Matematica (4) vol. 14 (1936) pp. 181-214.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.0X

Retrieve articles in all journals with MSC: 39.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1948-0026229-6
Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society